American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 188 found      Go to page: 1 2 3 4 5 6 7

[91] Sultan Catto, Jonathan Huntley, Jay Jorgenson and David Tepper. On an analogue of Selberg's eigenvalue conjecture for $\text{SL}_3(\mathbf{Z})$. Proc. Amer. Math. Soc. 126 (1998) 3455-3459. MR 1600116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Dave Witte. Tessellations of solvmanifolds. Trans. Amer. Math. Soc. 350 (1998) 3767-3796. MR 1432206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Christoph Hummel. Rank one lattices whose parabolic isometries have no rotational part. Proc. Amer. Math. Soc. 126 (1998) 2453-2458. MR 1443390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Alex Eskin. Quasi-isometric rigidity of nonuniform lattices in higher rank symmetric spaces. J. Amer. Math. Soc. 11 (1998) 321-361. MR 1475886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] M. B. Bekka. On uniqueness of invariant means. Proc. Amer. Math. Soc. 126 (1998) 507-514. MR 1415573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Mark Pollicott and Richard Sharp. Comparison theorems and orbit counting in hyperbolic geometry. Trans. Amer. Math. Soc. 350 (1998) 473-499. MR 1376553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Darrin D. Frey. Conjugacy of ${\rm Alt}_5$ and ${\rm SL}(2,5)$ subgroups of $E_8({\bf C})$. Memoirs of the AMS 133 (1998) MR 1423302.
Book volume table of contents   

[98] Dave Witte. Superrigid subgroups of solvable Lie groups. Proc. Amer. Math. Soc. 125 (1997) 3433-3438. MR 1423339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Dave Witte. Correction and extension of ``Measurable quotients of unipotent translations on homogeneous spaces''. Trans. Amer. Math. Soc. 349 (1997) 4685-4688. MR 1443896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Alex Eskin and Benson Farb. Quasi-flats and rigidity in higher rank symmetric spaces. J. Amer. Math. Soc. 10 (1997) 653-692. MR 1434399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Nantian Qian. Tangential flatness and global rigidity of higher rank lattice actions. Trans. Amer. Math. Soc. 349 (1997) 657-673. MR 1401783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Grant F. Armstrong, Grant Cairns and Barry Jessup. Explicit Betti numbers for a family of nilpotent Lie algebras. Proc. Amer. Math. Soc. 125 (1997) 381-385. MR 1353371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] A. Katok and R. J. Spatzier. Nonstationary normal forms and rigidity of group actions . Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 124-133. MR 1426721.
Abstract, references, and article information
View Article: PDF

[104] Karel Dekimpe, Paul Igodt and Kyung Bai Lee. Polynomial structures for nilpotent groups. Trans. Amer. Math. Soc. 348 (1996) 77-97. MR 1327254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] M. Burger and S. Mozes. CAT(-1)-spaces, divergence groups and their commensurators. J. Amer. Math. Soc. 9 (1996) 57-93. MR 1325797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Alex Eskin, Gregory Margulis and Shahar Mozes. On a quantitative version of the Oppenheim conjecture. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 124-130. MR 1369644.
Abstract, references, and article information   
View Article: PDF

[107] Walter D. Neumann and Jun Yang. Invariants from triangulations of hyperbolic 3-manifolds. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 72-79. MR 1350682.
Abstract, references, and article information   
View Article: PDF

[108] Jane Gilman. Two-generator discrete subgroups of ${\rm PSL}(2,{\bf R})$. Memoirs of the AMS 117 (1995) MR 1290281.
Book volume table of contents   

[109] Min Ho Lee. Twisted torus bundles over arithmetic varieties . Proc. Amer. Math. Soc. 123 (1995) 2251-2259. MR 1307544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Armand Borel. Values of indefinite quadratic forms at integral points and flows on spaces of lattices . Bull. Amer. Math. Soc. 32 (1995) 184-204. MR 1302785.
Abstract, references, and article information   
View Article: PDF

[111] Dave Witte. Arithmetic groups of higher ${\bf Q}$-rank cannot act on $1$-manifolds . Proc. Amer. Math. Soc. 122 (1994) 333-340. MR 1198459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] F. Destrempes and A. Pianzola. On a counting formula of Djokovi\'c for elements of finite order in compact Lie groups . Proc. Amer. Math. Soc. 121 (1994) 943-950. MR 1185259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Sungbok Hong. Conical limit points and groups of divergence type . Trans. Amer. Math. Soc. 346 (1994) 341-357. MR 1273535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Robert J. Zimmer. Discrete groups and non-Riemannian homogeneous spaces . J. Amer. Math. Soc. 7 (1994) 159-168. MR 1207014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Richard Schwartz. The limit sets of some infinitely generated Schottky groups . Trans. Amer. Math. Soc. 335 (1993) 865-875. MR 1148045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Fritz Grunewald and Joachim Schwermer. Subgroups of Bianchi groups and arithmetic quotients of hyperbolic $3$-space . Trans. Amer. Math. Soc. 335 (1993) 47-78. MR 1020042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Carolyn Pfeffer. Primary summand functions on three-dimensional compact solvmanifolds . Proc. Amer. Math. Soc. 116 (1992) 213-217. MR 1112499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] M. Burger, J.-S. Li and P. Sarnak. Ramanujan duals and automorphic spectrum . Bull. Amer. Math. Soc. 26 (1992) 253-257. MR 1118700.
Abstract, references, and article information   
View Article: PDF

[119] J. W. Cannon and Daryl Cooper. A characterization of cocompact hyperbolic and finite-volume hyperbolic groups in dimension three . Trans. Amer. Math. Soc. 330 (1992) 419-431. MR 1036000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Marina Ratner. Distribution rigidity for unipotent actions on homogeneous spaces. Bull. Amer. Math. Soc. 24 (1991) 321-325. MR 1069988.
Abstract, references, and article information   
View Article: PDF


Results: 91 to 120 of 188 found      Go to page: 1 2 3 4 5 6 7


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia